Spline in compression method for the numerical solution of singularly perturbed two-point singular boundary-value problems

MOHANTY, R.K., JHA, N. and EVANS, D.J., 2004. Spline in compression method for the numerical solution of singularly perturbed two-point singular boundary-value problems. International Journal of Computer Mathematics, 81 (5), pp. 615-627. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Mohanty, R.K., Jha, N. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2004
Volume: 81
Number: 5
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:41
Last Modified: 09 Oct 2015 09:41
URI: http://irep.ntu.ac.uk/id/eprint/1014

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year